LIN Degui.Complete convergence for arrays of rowwise m-NA random variables[J].Journal of Yanbian University,2024,(01):39-42.
行为m-NA随机变量阵列的完全收敛性
- Title:
- Complete convergence for arrays of rowwise m-NA random variables
- 文章编号:
- 1004-4353(2024)01-0039-04
- Keywords:
- m-NA arrays; complete convergence; slowly variable function; truncation method; moment inequalities
- 分类号:
- O211.4
- 文献标志码:
- A
- 摘要:
- 利用截尾方法和矩不等式,在更一般的条件下对m-NA阵列行和的收敛性进行了研究,并得到了m-NA阵列的完全收敛性.所得结果改进了文献[6]的研究结果.
- Abstract:
- The convergence of the row sum of an m-NA sequence was investigated under more general conditions using truncation methods and moment inequalities,and the complete convergence of the m-NA sequence was obtained. The obtained results enhance the research findings in reference [Journal of Yanbian University(Natural Science Editi on),2022,48(04):318-320+331].
参考文献/References:
[1] JOAG D K,PROSCHAN F. Negative association of random variables with applications[J]. Annal of Statistics,1983,11:286-295.
[2] CHI X,SU C. A weak law of large numbers for identically distributed NA variables[J].Chinese Journal of Probability and Statistics,1997,13(2):199-203.
[3] WU Q Y,WANGY Q,WU Y C. On some limit theorems for sums of NA random matrix sequences[J].Chinese Journal of Probability and Statistics,2006,22(1):56-62.
[4] SHAO Q M. A comparison theorem on maximum inequalities between negatively associated and independent random variables[J]. Journal of Theoretical Probability,2000,13:343-356.
[5] HU Y J,MING R X,YANG W Q. Large deviations and moderate deviations for m-negatively associated random variables[J]. Acta Mathematica Scientia,2007,27:886-896.
[6] 程书红. 行为m- NA阵列的完全收敛性[J]. 延边大学学报(自然科学版),2022,48(4):318-320.
[7] WU Y F ,HU T C,VOLODIN A. Complete convergence and complete moment convergence for weighted sums of m-NA random variables[J].Journal of Inequalities and Applications,2015,2015,200.
[8] SHEN A,ZHANG Y,XIAO B Q,et al. Moment inequalities for m-negatively associated random variables and their applications[J]. Statistical Papers,2017,58(3):911-928.
[9] 汪勐航,裴文宸,张宇恒,等.m-NA随机变量部分和的若干强收敛性[J].数学季刊(英文版),2018,33(2):172-180.
[10] 胡学平. m-NA随机阵列的完全收敛性的一个注记[J]. 数学杂志,2016,36(3):609-614.
[11] 白志东,苏淳.关于独立和的完全收敛性[J].中国科学:A辑,1985,5:399-412.
备注/Memo
投稿日期:2023-10-23作者简介:林德贵(1977— ),男,硕士,副教授,研究方向为极限理论和图像处理.